# SDR GAIA03023SP

- Difficulty date: July 19, 2003
- Submitted: September 16, 2003
- Operation: Air carrier
- Aircraft: N281KH
- Make and model: Boeing 727-2J0
- Aircraft serial: 21105
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND FASI NR 35734, AT MAIN CABIN FRAME 720B, STRINGER 15R IS CRACKED FORWARD OF THE WING LIGHT.  CUT OUT CRACK FROM STRINGER 15R IAW SRM 53-10-3 FIG 5, FABRICATED REPAIR PARTS ONE CHANNEL .040 7075-T6 DIM 4.7 INCH BY 3.2 INCH, TWO FILLERS .100 7075-T6 4.7 BY .8 IAW SRM 53-10-3 FIG 5, INSTALLED PARTS IAW SRM 51-10-3 FIG 5.  (M)
